# SDR AU970425

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Fuselage Main Pl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SECTION 41 RHS SKIN PANELS DEBONDING IN TWO AREAS.
